Search results

Records found: 50  
Your query: Author Sysno = "^stu_us_auth stu21072^"
  1. On the regular matrix method of summability and I_{c}^{g}-convergence / aut. Vladimír Baláž, Alexander Maťašovský, Tomáš Visnyai
    Baláž Vladimír ; 047270  Maťašovský Alexander ; 047270 Visnyai Tomáš ; 047270
    Mathematics, Information Technologies and Applied Sciences 2023 : . S. 8-14
    článok zo zborníka
    AFC - Reports at international scientific conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  2. COPULAS / aut. Oto Strauch, Vladimír Baláž
    Strauch Oto  Baláž Vladimír ; 047270
    Uniform Distribution Theory . Vol. 18, iss. 1 (2023), s. 147-200
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    V3 - Vedecký výstup publikačnej činnosti z časopisu
    article

    article

  3. I_{c}^{g}-convergence and regular matrix method of summability / aut. Vladimír Baláž, Alexander Maťašovský, Tomáš Visnyai
    Baláž Vladimír ; 047270  Maťašovský Alexander ; 047270 Visnyai Tomáš ; 047270
    Matematika, informační technologie a aplikované vědy, MITAV 2023 . S. 8-8
    článok zo zborníka
    AFG - Abstractions of scientific titles in year-books from international conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  4. Ih-convergence and convergence of positive series / aut. Vladimír Baláž, Tomáš Visnyai, Alexander Maťašovský
    Baláž Vladimír ; 047270  Visnyai Tomáš ; 047270 Maťašovský Alexander ; 047270
    Mathematical Communications . Vol. 28, iss. 1 (2023), s. [1-9]
    https://www.mathos.unios.hr/mc/index.php/mc/article/view/4565
    článok z periodika
    ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS
    V3 - Vedecký výstup publikačnej činnosti z časopisu
    article

    article

  5. I_{c}^{g}-convergence and M_{p,g} summability of sequences of real numbers / aut. Vladimír Baláž, Alexander Maťašovský, Tomáš Visnyai
    Baláž Vladimír ; 047270  Maťašovský Alexander ; 047270 Visnyai Tomáš ; 047270
    Matematika, informační technologie a aplikované vědy : . S. [1-10]
    článok zo zborníka
    AFC - Reports at international scientific conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  6. Remarks on M_{p,g} summability and I_{c}^{g}-convergence of sequences of real numbers / aut. Vladimír Baláž, Alexander Maťašovský, Tomáš Visnyai
    Baláž Vladimír ; 047270  Maťašovský Alexander ; 047270 Visnyai Tomáš ; 047270
    Mathematics, Information Technologies and Applied Sciences 2022 : . S. 8-13
    článok zo zborníka
    AFC - Reports at international scientific conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  7. On Real Algebras Associated with Ideal Convergence / aut. Vladimír Baláž, Alain Faisant, Georges Grekos
    Baláž Vladimír ; 047270  Faisant Alain Grekos Georges
    Real Analysis Exchange . S. 1-16
    https://msupress.org/9781684301898/real-analysis-exchange-47-no-2/
    článok zo zborníka
    AEC - Scientific titles in foreign noticed scientific year-books (not conference)
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  8. Convergence of positive series and ideal convergence / aut. Vladimír Baláž, Kálmán Liptai, János T Tóth, Tomáš Visnyai
    Baláž Vladimír ; 047270  Liptai Kálmán Tóth János T. Visnyai Tomáš ; 047270
    Annales Mathematicae et Informaticae . Vol. 52, (2020), s. 19-30
    http://real.mtak.hu/118481/1/AMI_52_from19to30.pdf
    článok z periodika
    ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS
    V3 - Vedecký výstup publikačnej činnosti z časopisu
    article

    article

  9. Remarks on separate continuity versus joint continuity of functions f: R^m → R / aut. Vladimír Baláž
    Baláž Vladimír ; 047270 
    Matematika, informační technologie a aplikované vědy : . S. 8–13
    článok zo zborníka
    AFC - Reports at international scientific conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article

  10. On separately continuous functions f:R^m -> R / aut. Vladimír Baláž
    Baláž Vladimír ; 047270 
    Matematika, informační technologie a aplikované vědy : . S. 11-11
    článok zo zborníka
    AFG - Abstractions of scientific titles in year-books from international conferences
    V2 - Vedecký výstup publikačnej činnosti ako časť editovanej knihy alebo zborníka
    article

    article


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.